Male sexual enhancement pills could be causing hospitalizations across Virginia

News
pills_1022118210986528-159532

RICHMOND, Va. (WFXR) — If you take over the counter male sexual enhancement pills, you will want to pay attention.

According to the Virginia Department of Health, clusters of men who have taken the over the counter pill “V8” are experiencing symptoms of hypoglycemia (low blood sugar) which have required hospitalizations. The health agency says men should stop taking these pills, commonly sold in convenience stores and gas stations, immediately.

Thus far, reports of illness associated with “V8” pills include one case in the agency’s eastern region, four in the central region, and six in the southwest region. VDH has confirmed seven of those cases with four still under investigation.

Symptoms of severe hypoglycemia include sweating, a racing heartbeat, irritability, anxiety, shakiness, and altered mental status, VDH reported.

If you are experiencing such symptoms, the Department of Health urges you to seek medical attention immediately.

Copyright 2019 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

News tips

Do you have a news tip or breaking news to share with WFXR?  Submit your tip here.

Latest News

More News

News Tip Form

Download the WFXR News App